# SDR COMA0260088

- Difficulty date: February 5, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 17,999 hours, 17,527 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 115
- Condition: Malfunctioned
- Location: Avionics
- Part time: 7,172 hours, 7,129 cycles
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5045 STALL FAIL CAUTION MESSAGE.REPALCED THE STALL COMPUTER.
